Persönlicher Status und Werkzeuge

Prof. Dr. Daniel Matthes

Department

Mathematics

Contact Details

Business card at TUMonline

Academic Career and Research Areas

The research of Prof. Matthes (b. 1975) explores the qualitative theory of partial differential equation solutions.

Prof. Matthes studied mathematics at TU Berlin and completed his doctorate there in 2003. He did postdoctoral research at the University of Mainz, the University of Pavia in Italy and TU Vienna. He later returned to Mainz as a visiting professor. In 2010, he was appointed professor at TUM.

Key Publications

Matthes D, Jüngel A, Toscani G: "Convex Sobolev inequalities derived from entropy dissipation". Arch. Ration. Mech. Anal. 2011; 199(2): 563-596.

Abstract

Bassetti F, Ladelli L, Matthes D: Central limit theorem for a class of one-dimensional kinetic equations. Berlin: Springer-Verlag, 2010.

Abstract

Matthes D, McCann RJ, Savaré G: "A family of fourth order equations of gradient flow type". Comm. P.D.E. 2009; 34(11): 1352-1397.

Abstract

Jüngel A, Matthes D, Milisic JP: "Derivation of new quantum hydrodynamic equations using entropy minimization". SIAM J. Appl. Math. 2006; 67(1): 46-68.

Abstract

Matthes D: "Convergence in discrete Cauchy problems and applications to circle patterns". Conform. Geom. Dyn. 2005; 9: 1-23.